# SDR COMA2011042570010

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 19,988 hours, 14,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6705321139
- Condition: Corroded
- Location: Zone 100
- Part time: 19,988 hours, 14,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SILL AT FS 281.00, RBL 36.00 CORRODED.  CUT OUT DAMAGED PORTION OF SILL AND INSTALLED REPAIR SECTION AND DOUBLER IAW REO 670-53-21-139.
